# SDR SWAA2022031183793

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL HAS A DELAMINATED DENT ON THE EXTERNAL SURFACE; 9' FROM THE AFT EDGE; 8' FROM THE LOWER EDGE / REPAIRED DELAMINATED DENT ON EXTERNAL SURFACE OF PANEL 192AL IAW SRM 51-70-05-2R-2. 59049U 07-20-19
